# SDR SWIA2020061051029

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR CLEAT AT FS338.963 AT DD6 HAS CORROSION.    FABRICATED AND INSTALLED NEW PAX DOOR CLEAT AT FS338.963 AT DD6 REF  DWG AND REO.  COMPLIED WITH  TASK CARD
